- 04-13-2008, 09:47 AM
- 04-13-2008, 10:35 AM
04-13-2008, 10:51 AM
Well loss of libido usually results from taking a PH or steroid and or depending on the steroid or PH taken will result after you stop taking it and your HPTA is shutdown.
04-13-2008, 03:24 PM
ATD and 6-Bromo at higher doses will kill your libido. Seems everybody reacts differently so I have no idea what a higher dose is. Some have reported libido drops from taking the recommended dosages on the bottle ...
Similar Forum Threads
- By Sanpedro93 in forum Post Cycle TherapyReplies: 1Last Post: 01-07-2017, 03:16 AM
- By useyourhead in forum SupplementsReplies: 21Last Post: 10-11-2012, 03:44 PM
- By eyenstein in forum Serious Nutrition SolutionsReplies: 5Last Post: 07-29-2011, 09:46 AM
- By BigD28 in forum SupplementsReplies: 3Last Post: 04-01-2010, 08:42 PM
- By Indiana Jones in forum SupplementsReplies: 50Last Post: 03-03-2008, 04:01 AM